Discussions By Condition: Uterus conditions

On depo.. Bleeding only at night

Posted In: Uterus conditions 0 Replies
  • Posted By: Tigster18
  • September 21, 2010
  • 03:32 AM

I have been taking depo prover for about two years now. At one time it had stopped my periods completely. The last six months have been different. I started to have some breakthrough bleeding that didn't stop after about two weeks so I called dr. She gave me an extra shot saying sometime you just need another. It seemed to stop the problem. Went in for my next three month shot and had same problem, gave me another shot. This time it hasn't stopped but light bleeding and some cramping occur mainly at night. I can go the whole day just fine and have it reappear at night. Any ideas? I started takig depo to control heavy bleeding and painful cramps.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?